# SDR SWIA201641836

- Difficulty date: January 12, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 25,057 hours, 15,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280 LOWER WEB CORRODED IN MULTIPLE LOCATIONS.  REMOVED RT LOWER WEB SECTION FROM FS 280.00 BULKHEAD AND INSTALLED RT LOWER WEB SECTION AT FS 280.00 BULKHEAD IAW SRM.
